Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 2, 2007, 2:10 AM EST for Jefferson County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 2:10 AM EST (07:10 UTC)
- Expired
- Mar 2, 2007, 2:35 AM EST
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Jefferson County, FL
The radar
The Tallahassee radar (KTLH), 54 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:10 AM EST | TSTM WND DMG | 2 E Monticello, FL | POSSIBLE TORNADO. NUMEROUS TREES DOWN JUST EAST OF MONTICELLO. WIDESPREAD POWER OUTAGES REPORTED ACROSS THE NORTH PART OF THE COUNTY. COUNTY EOC IS ON GENERATOR POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 8:39 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 020711
TORTAE
FLC065-020735-
/O.NEW.KTAE.TO.W.0020.070302T0710Z-070302T0735Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EST FRI MAR 2 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF MONTICELLO
* UNTIL 235 AM EST
* AT 206 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO NEAR MONTICELLO...MOVING EAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
ASHVILLE BY 225 AM EST...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3053 8396 3042 8386 3051 8373 3060 8361
3065 8364
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 9:15 PM EST, 4 hours 55 minutes earlier.
Area forecast discussion, Mar 1, 9:15 PM EST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST THU MAR 1 2007
.SHORT TERM...UPDATED ZONE AND MARINE FCSTS FOR TORNADO WATCH #50
WHICH WILL BE EFFECTIVE UNTIL 10Z. SPEED/DIRECTIONAL SHEAR...HIGH
HELICITY VALUES AND MODEST INSTABILITY PER REGIONAL SOUNDINGS
SUGGEST POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES WILL
PERSIST INTO THE OVERNIGHT HOURS. THREAT ENDS FROM WEST TO EAST
TOWARD MORNING AS SQUALL LINE EXITS AND COLD FRONT CLOSELY FOLLOWS.
MADE SLIGHT TWEAKS TO 06Z-12Z POP GRIDS.
&&
.MARINE...ADVISORY CONDITIONS WILL CONTINUE TONIGHT WITH GUSTY S-SW
WINDS AND BUILDING SEAS.
&&
.AVIATION...OCNL IFR-LIFR CIGS AT KTLH AND KPFN WILL GRADUALLY LIFT
ONCE MARINE LAYER ERODES IN RESPONSE TO INCREASING SWLY FLOW.
OTHERWISE...MVFR CIGS WILL PREVAIL THIS EVENING. THE MAIN FCST
CHALLENGE WILL BE THE TIMING OF THE SQUALL LINE AHEAD OF APPROACHING
COLD FRONT. LEFT VCSH FOR ALL TERMINALS...WITH TSRA AFFECTING
KDHN/KPFN 02Z-06Z...KABY 03Z-07Z...KTLH 04Z-08Z AND KVLD 06Z-10Z.
EXPECT REDUCED VSBY IN HEAVY DOWNPOURS AND GUSTY WINDS. THEN
LINGERING SHRA AND MVFR VSBYS WILL OCCUR FOLLOWING PASSAGE OF THE
SQUALL LINE. MVFR CIGS WILL LIFT TO VFR CIGS FROM WEST TO EAST
FRIDAY MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...
LIBERTY...GADSDEN...AND LEON.
GM...SMALL CRAFT ADVISORY ALL MARINE LEGS.
&&
JAMSKIHazardous weather outlook, Mar 1, 5:11 AM EST, 20 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EST THU MAR 1 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-021015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/ ..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF THE LOCAL TRI-STATE REGION... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL WATERS THIS AFTERNOON AND INTO EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED INTO MID NEXT WEEK. .SPOTTER STATEMENT... SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING COVERING OUR REGION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Mar 1, 10:38 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1038 PM EST THU MAR 1 2007 ALZ069-GAZ142-143-020430- EARLY-HOUSTON-MILLER- 1038 PM EST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND MILLER COUNTIES... * UNTIL 1030 PM CST(1130 PM EST) AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COTTONWOOD...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... 4 MILES NORTHWEST OF COLQUITT BY 1130 PM EST. THIS STORM HAS BEEN SHOWING SIGNS OF ROTATION ALOFT ON DOPPLER RADAR... BUT AT THIS TIME WE DO NOT THINK A TORNADO IS DEVELOPING. HOWEVER A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA THROUGH 4 AM CST (5 AM EST). SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Special weather statement, Mar 1, 10:40 PM EST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1040 PM EST THU MAR 1 2007 FLZ008-010-012-020445- BAY-COASTAL WALTON-WASHINGTON- 940 PM CST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...WALTON AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 1045 PM CST AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF SANTA ROSA BEACH...MOVING NORTHEAST AT 55 MPH. PEOPLE IN NORTHWESTERN BAY...SOUTHEASTERN WALTON AND WASHINGTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Mar 1, 11:30 PM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 PM EST THU MAR 1 2007 ALZ069-FLZ010>014-016-026-GAZ123>128-142>146-155>157-020530- BAKER-BAY-CALHOUN-COLQUITT-DECATUR-DOUGHERTY-EARLY-GADSDEN-GRADY- GULF-HOUSTON-JACKSON-LEE-LIBERTY-MILLER-MITCHELL-SEMINOLE-TERRELL- TURNER-WASHINGTON-WORTH- 1130 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BAY...CALHOUN... COLQUITT...DECATUR...DOUGHERTY...EARLY...GADSDEN...GRADY...GULF... HOUSTON...JACKSON...LEE...LIBERTY...MILLER...MITCHELL...SEMINOLE... TERRELL...TURNER...WASHINGTON AND WORTH COUNTIES... * UNTIL 1230 AM EST(1130 PM CST) AT 1125 PM EST(1025 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALBANY GEORGIA JUST WEST OF PANAMA CITY FLORIDA...MOVING EAST AT 35 MPH. THESE STORMS WILL AFFECT EASTERN PORTIONS OF THE FLORIDA PANHANDLE...AS WELL AS MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Special weather statement, Mar 2, 12:34 AM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1234 AM EST FRI MAR 2 2007 FLZ012>018-026-027-GAZ145>148-156>159-020630- BAY-BERRIEN-BROOKS-CALHOUN-COLQUITT-COOK-DECATUR-FRANKLIN-GADSDEN- GRADY-GULF-JEFFERSON-LEON-LIBERTY-MITCHELL-THOMAS-WAKULLA- 1234 AM EST FRI MAR 2 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...BERRIEN...BROOKS... CALHOUN...COLQUITT...COOK...DECATUR...FRANKLIN...GADSDEN...GRADY... GULF...JEFFERSON...LEON...LIBERTY...MITCHELL...THOMAS AND WAKULLA COUNTIES... * UNTIL 130 AM EST(1230 AM CST) AT 1229 AM EST(1129 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF PUTNEY TO 38 MILES SOUTHWEST OF PANAMA CITY...MOVING EAST AT 55 MPH. THESE STORMS WILL BE NEAR... WHIGHAM BY 1245 AM EST. QUINCY BY 1255 AM EST. COOLIDGE BY 105 AM EST. PORT ST. JOE BY 110 AM EST. THOMASVILLE BY 115 AM EST. SPARKS BY 120 AM EST. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RESIDENTS IN THESE AREAS SHOULD MONITOR FOR FUTURE WARNINGS THAT MAY BE ISSUED FOR YOUR AREA. THIS LINE OF THUNDERSTORMS HAVE OCCASIONALLY PRODUCED SEVERE THUNDERSTORMS. SEEK SHELTER WHEN A WARNING IS ISSUED FOR YOUR AREA. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 2, 1:46 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 11 N BACONTON 31.53N 84.16W
03/02/2007 E0.25 INCH DOUGHERTY GA TRAINED SPOTTER
HEAVY RAIN. WIDESPREAD POWER OUTAGES.
1210 AM TORNADO 11 N MITCHELL CO AIRPOR 31.37N 84.24W
03/02/2007 BAKER GA EMERGENCY MNGR
MOBILE HOMES DAMAGED.
1218 AM TORNADO 3 S ISABELLA 31.52N 83.85W
03/02/2007 WORTH GA EMERGENCY MNGR
TREES DOWN WITH SOME DAMAGE.
1245 AM TORNADO 2 NE BACONTON 31.40N 84.14W
03/02/2007 MITCHELL GA AMATEUR RADIO
1245 AM TSTM WND DMG 1 N BLOUNTSTOWN 30.46N 85.05W
03/02/2007 CALHOUN FL EMERGENCY MNGR
SPORADIC POWER OUTAGES.
1245 AM TORNADO 4 S ISABELLA 31.51N 83.85W
03/02/2007 WORTH GA TRAINED SPOTTER
TREES DOWN. ONE 18 WHEELER JACKKNIFED IN THE MEDIAN OF
U.S. HWY 19.
0100 AM TSTM WND DMG 2 S TALLAHASSEE 30.41N 84.28W
03/02/2007 LEON FL UTILITY COMPANY
ONE TREE DOWN. POWER OUTAGE.
0100 AM TORNADO 3 NNE TEMPY 31.49N 83.80W
03/02/2007 WORTH GA EMERGENCY MNGR
*** 1 INJ *** HOME LEVELED.
&&
GIBBSSpecial weather statement, Mar 2, 1:47 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 147 AM EST FRI MAR 2 2007 FLZ015-017>019-027>029-034-GAZ131-147-148-158>161-020745- BERRIEN-BROOKS-COOK-DIXIE-FRANKLIN-IRWIN-JEFFERSON-LAFAYETTE-LANIER- LEON-LOWNDES-MADISON-TAYLOR-THOMAS-WAKULLA- 147 AM EST FRI MAR 2 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS...COOK... DIXIE...FRANKLIN...IRWIN...JEFFERSON...LAFAYETTE...LANIER...LEON... LOWNDES...MADISON...TAYLOR...THOMAS AND WAKULLA COUNTIES... * UNTIL 245 AM EST AT 143 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ALAPAHA GEORGIA TO 14 MILES SOUTHWEST OF APALACHICOLA....MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 9-FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:43 PM EST | Tornado Warning | TAE | Holmes, Jackson, Walton | 32 min |
| Mar 1, 10:03 PM EST | Special Marine Warning | TAE | 87 min | |
| Mar 1, 11:29 PM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 2, 12:06 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 39 min |
| Mar 2, 12:15 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 60 min |
| Mar 2, 12:50 AM EST | Severe Thunderstorm Warning | TAE | Leon | 55 min |
| Mar 2, 1:12 AM EST | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 63 min |
| Mar 2, 1:36 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 54 min |
| Mar 2, 2:02 AM EST | Severe Thunderstorm Warning | TAE | Madison | 63 min |
| Mar 2, 2:17 AM EST | Tornado Warning | TAE | Madison | 28 min |
| Mar 2, 2:31 AM EST | Tornado Warning | TAE | Franklin | 14 min |
| Mar 2, 2:32 AM EST | Special Marine Warning | TAE | 43 min | |
| Mar 2, 3:12 AM EST | Severe Thunderstorm Warning | TAE | Madison | 18 min |
| Mar 2, 3:43 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 47 min |
| Mar 2, 5:16 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
| Mar 2, 2:20 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.